# SDR HNAA2012021600588

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 58,964 hours, 66,030 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE DETECTOR SOUNDED AFTER ROTATION.  WOULD NOT GO OFF.  RETURNED TO FIELD. TURNED OFF CABIN LIGHTS AND PSU. ALARM STOPPED.  INSPECTED FWD CABIN AREA AND LAVATORY FOR HIDDEN DAMAGE IAW SPECIAL PROCEDURES 33.1.  NO ODOR OR DAMAGE FOUND.
